| Catalog Number |
5531-G-610-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Insufficient Information (4580)
| Date of Event |
12/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported through the submission of a revision usage sheet that the patient's right knee was revised.Noted on the sheet: "poly swap i&d." a 6x10 cs insert was implanted.
Event or Problem Description
It was reported through the submission of a revision usage sheet that the patient's right knee was revised.Noted on the sheet: "poly swap i&d." a 6x10 cs insert was implanted.Update 08/january/2025 wg: spoke to rep.Patient was revised due to infection.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon p/a cr beaded #6r; cat#5517f602; lot# try7s.Tritanium bplate triathlon s6; cat#5536b600; lot# ctd127408.Tritanium patella-asymmetric; cat#5552-l-381; lot# vw161.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.